Alert archive / New Mexico / Red Flag Warnings in 2012
Red Flag Warning 19, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 25, 2012, 4:38 AM MDT. It took effect at Mar 25, 2012, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2012, 4:38 AM MDT (10:38 UTC)
- In effect from
- Mar 25, 2012, 12:00 PM MDT
- Expired
- Mar 25, 2012, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
980 WWUS85 KABQ 251038 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 438 AM MDT SUN MAR 25 2012 ...STRONGER WINDS AND VERY LOW HUMIDITY TO CREATE CRITICAL FIRE CONDITIONS MOST OF EAST HALF OF NEW MEXICO MONDAY AND A SMALLER PORTION OF NORTHEAST NEW MEXICO THIS AFTERNOON... .INCREASING WINDS ALOFT WILL MIX DOWN TOWARD THE SURFACE IN NORTHEAST NEW MEXICO THIS AFTERNOON AND MOST OF EASTERN NEW MEXICO MONDAY DUE TO STRONG DAYTIME HEATING AND INCREASING SURFACE PRESSURE GRADIENT. THE RESULT WILL BE 20 FOOT SOUTHWEST WINDS OF 15 TO 25 MPH THIS AFTERNOON PORTIONS OF NORTHEAST NEW MEXICO AND BETWEEN 20 AND 30 MPH ACROSS THE MAJORITY OF THE EAST HALF OF NEW MEXICO MONDAY. SOME HIGHER GUSTS WILL ALSO BE POSSIBLE. THIS WILL COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. IN ADDITION A FEW MOSTLY DRY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EAST TODAY...BRINGING THE POTENTIAL FOR FIRE STARTS FROM DRY LIGHTNING STRIKES. NMZ103-260000- /O.UPG.KABQ.FW.A.0017.120326T1700Z-120327T0300Z/ /O.NEW.KABQ.FW.W.0020.120326T1700Z-120327T0300Z/ /O.NEW.KABQ.FW.W.0019.120325T1800Z-120326T0000Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 438 AM MDT SUN MAR 25 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO 9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS BELOW SIGNIFICANT SNOW PACK EAST ACROSS THE NORTHEAST HIGHLANDS FROM NOON UNTIL 6 PM TODAY AND 11 AM TIL 9 AM MONDAY. * 20 FOOT WINDS...GENERALLY 15 TO 25 MPH WITH SOME GUSTS TO AROUND 30 MPH TODAY AND 20 TO 30 MPH WITH SOME GUSTS POSSIBLY TO NEAR 40 MPH MONDAY. * RELATIVE HUMIDITY...MINIMUM OF 7 TO 15 PERCENT BOTH DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ104-107-108-260000- /O.UPG.KABQ.FW.A.0017.120326T1700Z-120327T0300Z/ /O.NEW.KABQ.FW.W.0020.120326T1700Z-120327T0300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 438 AM MDT SUN MAR 25 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...THE EASTERN PLAINS OF NEW MEXICO WEST TO THE CENTRAL MOUNTAIN CHAIN BELOW THE REMAINING SNOW PACK FROM ABOUT 11 AM UNTIL 9 PM MONDAY. * 20 FOOT WINDS...GENERALLY 20 TO 30 MPH WITH SOME GUSTS TO 35 OR 40 MPH. * RELATIVE HUMIDITY...MINIMUM OF 7 TO 13 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
2 follow-up statements
861 WWUS85 KABQ 251330 CCA RFWABQ URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 714 AM MDT SUN MAR 25 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT TODAY FOR THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS BELOW SIGNIFICANT SNOW PACK EAST INTO THE NORTHEAST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY FOR THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK EAST ACROSS THE EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .INCREASING WINDS ALOFT WILL MIX DOWN TOWARD THE SURFACE IN NORTHEAST NEW MEXICO THIS AFTERNOON AND MOST OF EASTERN NEW MEXICO MONDAY DUE TO STRONG DAYTIME HEATING AND INCREASING SURFACE PRESSURE GRADIENT. THE RESULT WILL BE 20 FOOT SOUTHWEST WINDS OF 15 TO 25 MPH THIS AFTERNOON PORTIONS OF NORTHEAST NEW MEXICO AND BETWEEN 20 AND 30 MPH ACROSS THE MAJORITY OF THE EAST HALF OF NEW MEXICO MONDAY. SOME HIGHER GUSTS WILL ALSO BE POSSIBLE. THIS WILL COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. IN ADDITION A FEW MOSTLY DRY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EAST TODAY...BRINGING THE POTENTIAL FOR FIRE STARTS FROM DRY LIGHTNING STRIKES. NMZ103-260245- /O.UPG.KABQ.FW.A.0017.120326T1700Z-120327T0300Z/ /O.NEW.KABQ.FW.W.0020.120326T1700Z-120327T0300Z/ /O.NEW.KABQ.FW.W.0019.120325T1800Z-120326T0000Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 714 AM MDT SUN MAR 25 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO 9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS BELOW SIGNIFICANT SNOW PACK EAST ACROSS THE NORTHEAST HIGHLANDS FROM NOON UNTIL 6 PM TODAY AND 11 AM TIL 9 AM MONDAY. * 20 FOOT WINDS...GENERALLY 15 TO 25 MPH WITH SOME GUSTS TO AROUND 30 MPH TODAY AND 20 TO 30 MPH WITH SOME GUSTS POSSIBLY TO NEAR 40 MPH MONDAY. * RELATIVE HUMIDITY...MINIMUM OF 7 TO 15 PERCENT BOTH DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ104-107-108-260245- /O.UPG.KABQ.FW.A.0017.120326T1700Z-120327T0300Z/ /O.NEW.KABQ.FW.W.0020.120326T1700Z-120327T0300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 714 AM MDT SUN MAR 25 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...THE EASTERN PLAINS OF NEW MEXICO WEST TO THE CENTRAL MOUNTAIN CHAIN BELOW THE REMAINING SNOW PACK FROM ABOUT 11 AM UNTIL 9 PM MONDAY. * 20 FOOT WINDS...GENERALLY 20 TO 30 MPH WITH SOME GUSTS TO 35 OR 40 MPH. * RELATIVE HUMIDITY...MINIMUM OF 7 TO 13 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
247 WWUS85 KABQ 260000 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 PM MDT SUN MAR 25 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY FOR THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN BELOW SIGNIFICANT SNOW PACK EAST ACROSS THE EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .INCREASING WINDS ALOFT WILL MIX DOWN TOWARD THE SURFACE ACROSS MOST OF EASTERN NEW MEXICO MONDAY DUE TO STRONG DAYTIME HEATING AND INCREASING SURFACE PRESSURE GRADIENT. THE RESULT WILL BE 20 FOOT SOUTHWEST WINDS BETWEEN 20 AND 30 MPH ACROSS THE MAJORITY OF THE EAST HALF OF NEW MEXICO MONDAY. SOME HIGHER GUSTS WILL ALSO BE POSSIBLE. THIS WILL COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. IN ADDITION A FEW MIXED WET AND DRY THUNDERSTORMS ARE POSSIBLE OVER ROOSEVELT...CURRY AND SOUTHEAST QUAY COUNTY EARLY TO MID MONDAY AFTERNOON RESULTING IN THE POTENTIAL FOR FIRE STARTS FROM DRY LIGHTNING STRIKES. NMZ103-261400- /O.EXP.KABQ.FW.W.0019.000000T0000Z-120326T0000Z/ /O.CON.KABQ.FW.W.0020.120326T1700Z-120327T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 600 PM MDT SUN MAR 25 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY. * AREA AND TIMING...THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS BELOW SIGNIFICANT SNOW PACK EAST ACROSS THE NORTHEAST HIGHLANDS FROM 11 AM TIL 9 PM MONDAY. * 20 FOOT WINDS...GENERALLY 20 TO 30 MPH WITH SOME GUSTS POSSIBLY TO NEAR 40 MPH MONDAY. * RELATIVE HUMIDITY...MINIMUM OF 7 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ104-107-108-261400- /O.CON.KABQ.FW.W.0020.120326T1700Z-120327T0300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 600 PM MDT SUN MAR 25 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY. * AREA AND TIMING...THE EASTERN PLAINS OF NEW MEXICO WEST TO THE CENTRAL MOUNTAIN CHAIN BELOW THE REMAINING SNOW PACK FROM ABOUT 11 AM UNTIL 9 PM MONDAY. * 20 FOOT WINDS...GENERALLY 20 TO 30 MPH WITH SOME GUSTS TO 35 OR 40 MPH. * RELATIVE HUMIDITY...MINIMUM OF 7 TO 13 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 40
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 25, 3:46 AM MDT, 52 minutes earlier.
Area forecast discussion, Mar 25, 3:46 AM MDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 346 AM MDT SUN MAR 25 2012 .DISCUSSION... AN UNSEASONABLY STRONG 538DM H5 UPPER LOW OFF THE SOCA COASTLINE WILL SLIDE ONSHORE THRU TONIGHT AND FILL CONSIDERABLY TO NEAR 550DM. DEEP SSW FLOW AHEAD OF THIS LOW WILL FORCE ABUNDANT HIGH CLOUD COVER NORTHWARD ACROSS NM THRU TONIGHT. VERY STEEP LAPSE RATES...SLIGHTLY NEGATIVE LIFTED INDICES...AND IMPRESSIVE MID/UPPER LEVEL TOP DOWN MOISTENING WILL CREATE ISOLATED DRY STORMS BY LATE THIS AFTERNOON ALONG AND IMMEDIATELY EAST OF THE CENTRAL MT CHAIN. GUSTY WINDS WITH LITTLE TO NO RAIN WILL OCCUR WITH THIS ACTIVITY THRU TONIGHT ACROSS THE EASTERN PLAINS. MAX TEMPS WILL BE NEAR TO ABV RECORD HIGHS ACROSS JUST ABOUT THE ENTIRE AREA TODAY DESPITE MID/HIGH LEVEL CLOUD COVER. SHALLOW RETURN LOW LEVEL MOISTURE ACROSS THE E PLAINS THIS MORNING WILL MIX EASTWARD AGAIN THIS AFTERNOON THEN MAKE ANOTHER SHALLOW SURGE WEST TONIGHT. DESPITE STRONG TOP DOWN MOISTENING AND LOW LEVEL MOISTURE IN PLACE OVER THE EAST A VERY DRY LAYER BTWN 800-600MB WILL MITIGATE DECENT QPF...THUS PLACED DRY STORM WORDING ALONG THE TX STATE LINE TONIGHT AND MONDAY AS WELL. TEMPS WILL COOL 10 TO 15F ACROSS THE WESTERN HALF MONDAY AND AROUND 5F ACROSS THE EAST. THIS WILL STILL FAVOR TEMPS 5F ABV NORMAL WEST AND 15F ABV NORMAL EAST. GUSTY WINDS...CRITICAL FIRE WX CONDITIONS...AND SOME AREAS OF BLDU WILL BE A CONCERN ACROSS THE NE PLAINS. ANY DRY LIGHTNING STRIKES THAT OCCUR LATE TODAY AND TONIGHT COULD EXACERBATE THE WILDFIRE THREAT IN THIS AREA MONDAY. QUASI-ZONAL FLOW THEN TAKES SHAPE ACROSS REGION TUESDAY THRU FRIDAY WITH A POORLY DEFINED UPPER LEVEL VORT AXES CROSSING THE AREA ON THURSDAY. PERIODIC LOW LEVEL MOISTURE INTRUSIONS INTO THE EASTERN PLAINS COMBINED WITH THE WEAK UPPER WAVE THURSDAY WILL INCREASE THE POTENTIAL FOR SOME STORMS OVER THE SE PLAINS. OTHERWISE...TEMPS WILL QUICKLY WARM BACK TO WELL ABOVE NORMAL MOST AREAS THRU THE END OF THE WEEK. GUYER && .AVIATION... VFR CONDITIONS TO CONTINUE THROUGH AT LEAST EARLY MONDAY AS SW FLOW ALOFT CONTINUES ACROSS FCST AREA. THIS FLOW WILL INCREASE TODAY AND MONDAY CREATING FAIRLY WIDESPREAD 20 TO 30 KT WINDS ACROSS CENTRAL MT CHAIN AND E TO TX LINE MONDAY...ALONG WITH POTENTIAL OF GUSTS TO AT LEAST 35 OR 40 KT IN THE AFTN. AREA OF 15 TO 25 KT WINDS ALSO FOR MOST OF WESTERN NM. WINDS SHOULD STILL DECOUPLE FOR MAJORITY OF THE AREA TONIGHT. THERE IS POTENTIAL OF A FEW VERY HIGH BASED SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT CREATING GUSTY WINDS ALONG AND EAST OF THE CENTRAL MT CHAIN...BUT MOST AREAS OF NORTH AND CENTRAL NM WILL REMAIN PRECIPITATION FREE AT LEAST INTO MID WEEK. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 43 && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF THE FCST AREA TODAY AND AN EVEN WIDER SWATH FOR MON. ADD TO THAT AT LEAST A CHANCE OF A FEW HIGH BASED AND MAINLY DRY THUNDERSTORMS FROM THE CENTRAL MTN CHAIN ON EAST LATE THIS AFTN AND TONIGHT. THESE WILL BE THE BIGGER CONCERNS OVER THE NEXT FEW DAYS. WELL ABOVE NORMAL TEMPERATURES WILL CONTINUE TODAY AND THROUGH MOST OF THE UPCOMING WORK WEEK WITH SOUTHWEST FLOW ALOFT REACHING ITS GREATEST STRENGTH MONDAY. WIND SPEEDS...MINIMUM HUMIDITY LEVELS... WIND SPEEDS AND HAINES VALUES AT OR NEAR 6 ALL POINT TO A FAIRLY LOW GRADE CRITICAL FIRE WEATHER PERIOD OF 2 TO 5 HOURS ACROSS FIRE ZONE 103 THIS AFTN...AND SPILLING OVER SLIGHTLY INTO 104. THUS A RED FLAG WARNING WILL BE IN PLACE THERE. FOR MONDAY THE PREVIOUS FIRE WX WATCH FOR FIRE ZONES 103...104...107 AND 108 WILL BE UPGRADED TO A RED FLAG WARNING. THE WEAKEST LINK IN THE CHAIN FOR MONDAY RED FLAG IS THAT HAINES IN THAT AREA ONLY IN THE 4 TO BORDERLINE 5 RANGE... BUT ALL OTHER CONTRIBUTING FACTORS ARE PRETTY SOLID. STILL LOOKING AT THE WEAK TO MODERATE MID AND UPPER LEVEL MOISTURE PUSH NEAR AND ESPECIALLY A LITTLE EAST OF THE CENTRAL MTN CHAIN. THERE IS POTENTIAL FOR A FEW DRY THUNDERSTORMS THAT AREA LATE THIS AFTN INTO TONIGHT. THEN DRY SLOT WORKS THE MOISTURE MOSTLY E OF NM MON AND TUE. THIS THUNDERSTORM FORECAST IS OF PARTICULAR CONCERN BECAUSE OF THE MORE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS THAT ARE LIKELY ON MONDAY FOR THAT AREA...THOUGH STORMS SHOULD NOT BE NUMEROUS. DRY CONDITIONS TO REMAIN THE REST OF NEXT WEEK ...EXCEPT FOR ACROSS THE EAST CENTRAL PLAINS WHERE GULF MOISTURE MAY MAKE A SHORT APPEARANCE BETWEEN WED AND THU BEFORE BEING SHUNTED EAST THEREAFTER. MOST AREAS WILL SEE MINIMUM RHS IN THE TEENS AND SOME SINGLE DIGITS. ABOVE TO WELL ABOVE NORMAL TEMPERATURES ARE FORECAST THROUGH THE WEEK. DOWNTURN IN VENTILATION TUESDAY...BUT THE MAJORITY OF THE AREA WILL SEE VALUES FAIR OR BETTER. GENERALLY GOOD TO EXCELLENT VENTILATION IS EXPECTED THE REST OF THE WORK WEEK. LOOKING BEYOND 7 DAYS...BASED ON THE LATEST COMPUTER MODEL DATA AND COMPARING TO PREVIOUS CYCLES...WE HAVE MODERATE CONFIDENCE IN A SIGNIFICANT WIND EVENT SHAPING-UP FOR LATE NEXT WEEKEND OR EARLY THE FOLLOWING WEEK. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 78 41 65 32 / 0 0 0 0 DULCE........................... 76 34 63 23 / 0 0 0 0 CUBA............................ 76 38 65 30 / 0 0 0 0 GALLUP.......................... 76 29 61 23 / 0 0 0 0 EL MORRO........................ 70 29 60 24 / 0 0 0 0 GRANTS.......................... 78 30 66 25 / 0 0 0 0 QUEMADO......................... 72 36 65 31 / 0 0 0 0 GLENWOOD........................ 79 31 69 28 / 0 0 0 0 CHAMA........................... 68 39 58 27 / 0 5 5 0 LOS ALAMOS...................... 74 49 66 40 / 0 0 0 0 PECOS........................... 75 45 66 37 / 5 0 0 0 CERRO/QUESTA.................... 74 39 66 28 / 0 5 0 0 RED RIVER....................... 63 41 55 30 / 5 10 5 0 ANGEL FIRE...................... 65 39 59 29 / 5 10 5 0 TAOS............................ 76 37 66 26 / 0 0 0 0 MORA............................ 73 42 66 33 / 5 10 5 0 ESPANOLA........................ 82 37 73 27 / 0 0 0 0 SANTA FE........................ 75 47 66 40 / 0 0 0 0 SANTA FE AIRPORT................ 79 43 69 34 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 79 51 71 43 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 80 50 73 42 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 82 48 74 38 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 82 48 73 39 / 0 0 0 0 LOS LUNAS....................... 83 43 76 35 / 0 0 0 0 RIO RANCHO...................... 81 48 73 39 / 0 0 0 0 SOCORRO......................... 86 44 80 39 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 77 43 68 36 / 5 5 0 0 TIJERAS......................... 79 45 70 37 / 0 0 0 0 MORIARTY/ESTANCIA............... 77 44 70 35 / 5 5 0 0 CLINES CORNERS.................. 78 44 67 36 / 5 10 5 0 GRAN QUIVIRA.................... 79 45 71 38 / 0 5 0 0 CARRIZOZO....................... 84 40 73 35 / 0 0 0 0 RUIDOSO......................... 76 43 65 40 / 5 10 5 0 CAPULIN......................... 76 50 72 41 / 5 5 5 0 RATON........................... 82 46 76 36 / 5 5 5 0 SPRINGER........................ 81 44 77 34 / 5 5 5 0 LAS VEGAS....................... 76 42 70 37 / 5 10 5 0 CLAYTON......................... 83 51 79 44 / 0 5 5 0 ROY............................. 81 47 75 40 / 5 10 5 0 CONCHAS......................... 86 52 82 40 / 0 10 5 0 SANTA ROSA...................... 85 51 81 43 / 0 10 5 0 TUCUMCARI....................... 90 56 84 46 / 0 5 5 5 CLOVIS.......................... 85 52 80 43 / 0 5 10 5 PORTALES........................ 86 53 81 44 / 0 5 10 5 FORT SUMNER..................... 90 49 84 40 / 0 5 5 5 ROSWELL......................... 88 52 86 42 / 0 5 5 5 PICACHO......................... 85 48 80 42 / 5 10 5 0 ELK............................. 81 46 73 41 / 5 10 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 9 PM MDT MONDAY FOR THE FOLLOWING ZONES...NMZ103-104-107-108. RED FLAG WARNING FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103. && GUYER/43
Hazardous weather outlook, Mar 24, 5:37 AM MDT, 23 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 AM MDT SAT MAR 24 2012 NMZ501>540-251200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 537 AM MDT SAT MAR 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WITH LITTLE TO NO RAINFALL AND GUSTY WINDS ARE POSSIBLE ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS LATE SUNDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE OVER THE NORTHEAST PLAINS MONDAY. A FIRE WEATHER WATCH IS ALSO IN EFFECT MONDAY FOR THE EASTERN PLAINS WHERE GUSTY WINDS AND LOW HUMIDITIES MAY CREATE CRITICAL FIRE WEATHER CONDITIONS. ANY LIGHTNING STRIKES FROM LATE SUNDAY MAY EXACERBATE THE WILDFIRE THREAT MONDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 4:38 AM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 40 hr |
Nearby
Red Flag Warnings in New Mexico, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.